# SDR SWIA202162126

- Difficulty date: September 20, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) LAST LAND LUG CHAFED FROM ROLL PIN    (C-CHECK RO 10/30/2021)   REMOVED CHAFE AT PAX DOOR HINGE (FUSELAGE SIDE) LAST LAND LUG  ROLL PIN PERFORMED WITH  BOMBARDIER REO 670-53-21-582 REV -F DATED 2017-08-02, TYPE IV DISPOSITION FOR HINGE LUG LAND. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
